AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
bllending after a shot
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 53
Join Date: Apr 2011
bllending after a shot - 05-25-2011, 04:10 AM

I heard that bleeding after a shot is normal once in a while. But if is happening every time, should I be worried? Besides the fact that you're poking a hole in your skin, could there be another reason for this?

Last edited by taskoo; 05-25-2011 at 05:28 AM.
   
Reply With Quote
Old
  (#2)
AnaSCI MEMBER
 
Offline
Posts: 72
Join Date: Jan 2011
05-25-2011, 04:46 AM

I find it as normal thing when poking a hole in yourself..
   
Reply With Quote
Old
  (#3)
AnaSCI MEMBER
 
Offline
Posts: 52
Join Date: May 2011
05-25-2011, 08:23 AM

I get a few drops everytime. Nothing to worry about.
   
Reply With Quote
Old
  (#4)
AnaSCI FREAK
 
Gettinhuge_pump's Avatar
 
Offline
Posts: 379
Join Date: Dec 2004
Location: In the hills of the southeastern U.S.
05-25-2011, 08:49 AM

Nothin to worry about imo, I bleed often as well....just make sure u aspirate before injecting urself.

Everyone is diff, some of us have more veins than others and nicking one on the way in will cause the bleeding. Just be careful and be smart and u will live!


***For God & Country***
**Airborne Rangers LEAD THE WAY**
*Fuck Bin Laden and all his friends*

**Disclaimer: I do not use steroids or any other illegal substance nor do I condone the use of them. All posts are for role-playing purposes only and all things contained in them are nothing more than figments of my imagination.**
   
Reply With Quote
Old
  (#5)
AnaSCI MEMBER
 
Offline
Posts: 53
Join Date: Apr 2011
05-25-2011, 10:30 AM

Thanks for the info guys, makes me feel better!
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 10:08 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.